Help stress

Discussion in 'Trying to Conceive' started by naomip, Jun 20, 2013.

  1. naomip

    naomip Well-Known Member

    Joined:
    Oct 16, 2012
    Messages:
    1,956
    Likes Received:
    0
    So my doctor has put me on progesterone to help sort my thickened lining out. I'm supposed to take it from cd 16-26. Today is cd 16 so I took my first tablets. however I've just read that progesterone can prevent you from ovulating and I'm not sure if i Have ov'ed yet this month. So now I'm stressing that I shouldn't have taken it. Should I carry on taking it or stop for a few days and continue in a couple of days? Will taking it for 1 day prevent ov?

    Also I've read that if I do get pregnant, the rapid drop in progesterone when I stop taking it on cd 26 would cause my period to start. Ahhhh I'm so confused by everything. Does anyone know anything about this?

    Thanks x
     
  2. coz78

    coz78 Well-Known Member

    Joined:
    May 2, 2013
    Messages:
    1,744
    Likes Received:
    0
    Sorry, I don't know anything about it. I can see why you're confused though. If no one here can help I'd ring your doctor and see if they explain it. Hope you get an answer soon x
     
  3. Dee28

    Dee28 Well-Known Member

    Joined:
    Feb 25, 2013
    Messages:
    4,448
    Likes Received:
    0
    I would definitely ring your doctor today and ask for advice, not one to make assumptions about xx
     
  4. naomip

    naomip Well-Known Member

    Joined:
    Oct 16, 2012
    Messages:
    1,956
    Likes Received:
    0
    Thanks. I called the surgery but the doctor wasn't there. The nurse called me back and she said that I should carry on taking it as the doctor mentioned cd 16 and not so many dpo. I feel slightly better but I'm going to speak to the doctor next week. I guess I'll carry on taking it but I'm not feeling very positive about this month now :( X x x
     
  5. Dee28

    Dee28 Well-Known Member

    Joined:
    Feb 25, 2013
    Messages:
    4,448
    Likes Received:
    0
    Sometimes you have to trust your gp and go with it, fingers crossed it'll all be good news this month, the gp wouldn't have you do something knowing you are ttc that may lead to miscarriage xx
     
  6. Marcel

    Marcel Well-Known Member

    Joined:
    Jan 25, 2013
    Messages:
    329
    Likes Received:
    0
    Hi I was also on progesterone tablets for a while and I didn't ovulate but I think that was due to the length of time I was told to take it for 21 days straight, sounds like yours are different. Personally I would keep taking it for now and keep track using opks x
     
  7. naomip

    naomip Well-Known Member

    Joined:
    Oct 16, 2012
    Messages:
    1,956
    Likes Received:
    0
    Well my lines got darker and then stopped so I'm guessing the progesterone has stopped me from ovulating. I'm so pissed off. Another wasted month, I just wish I could catch a break! :(
     
  8. coz78

    coz78 Well-Known Member

    Joined:
    May 2, 2013
    Messages:
    1,744
    Likes Received:
    0
    Oh no! That doesn't make any sense. When do you next see the doctor? Hope it's just a little blip and the opk's start getting dark again x
     
  9. jojo3972

    jojo3972 Well-Known Member

    Joined:
    Dec 12, 2011
    Messages:
    10,980
    Likes Received:
    0
    I a,ways thought progesterone helped to make the lining if the womb I've not heard of it making thinner and I know it's sposed to be used in the 2 ww cos that's when our body autarky produces it , sorry its a wasted month u should go bk n see ur doc x
     
  10. naomip

    naomip Well-Known Member

    Joined:
    Oct 16, 2012
    Messages:
    1,956
    Likes Received:
    0
    Thanks girls, I'm just so frustrated and feeling impatient. It's like 1 step forward and 2 back. Blurgh, but I've had a little blub and I'm feeling much better. I've got a docs appointment next Sunday so I can ask her all my questions. JoJo Apparently a thick lining is caused by an excess of estrogen which is combatted with progesterone. X x x
     
    #10 naomip, Jun 22, 2013
    Last edited: Jun 22, 2013
  11. Dee28

    Dee28 Well-Known Member

    Joined:
    Feb 25, 2013
    Messages:
    4,448
    Likes Received:
    0
    It's defo oestrogen that makes the uterine lining which is why I worry that I have so many high days on the advanced digis. I hope you get some answers Naomi, awful not really knowing who to trust xx
     
  12. haylower

    haylower Well-Known Member

    Joined:
    Jun 7, 2013
    Messages:
    237
    Likes Received:
    0
    hope you get some answers x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice